# SDR USAA20100416SB052

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE OVERHEAD 5C INTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE 5C INTERIOR EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKS OK.
